Extremal binary matrices without constant 2-squares - Archive ouverte HAL Access content directly
Journal Articles The Electronic Journal of Combinatorics Year : 2010

Extremal binary matrices without constant 2-squares

Roland Bacher

Dates and versions

hal-01614251 , version 1 (10-10-2017)

Identifiers

Cite

Roland Bacher, Shalom Eliahou. Extremal binary matrices without constant 2-squares. The Electronic Journal of Combinatorics, 2010, 1 (1), pp.77 - 100. ⟨10.4310/JOC.2010.v1.n1.a6⟩. ⟨hal-01614251⟩
47 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More